Hide metadata

dc.date.accessioned2014-04-01T09:04:20Z
dc.date.available2015-03-01T23:30:15Z
dc.date.created2014-03-06T14:11:42Z
dc.date.issued2014
dc.identifier.citationNeshveyev, Sergey . Smooth Crossed Products of Rieffel's Deformations. Letters in Mathematical Physics. 2014, 104(3), 361-371
dc.identifier.urihttp://hdl.handle.net/10852/39051
dc.description.abstractAssume A is a Fréchet algebra equipped with a smooth isometric action of a vector group V, and consider Rieffel’s deformation AJ of A . We construct an explicit isomorphism between the smooth crossed products V⋉AJ and V⋉A . When combined with the Elliott–Natsume–Nest isomorphism, this immediately implies that the periodic cyclic cohomology is invariant under deformation. Specializing to the case of smooth subalgebras of C*-algebras, we also get a simple proof of equivalence of Rieffel’s and Kasprzak’s approaches to deformation.en_US
dc.languageEN
dc.language.isoenen_US
dc.titleSmooth Crossed Products of Rieffel's Deformationsen_US
dc.typeJournal articleen_US
dc.creator.authorNeshveyev, Sergey
cristin.unitcode185,15,13,65
cristin.unitnameFlere komplekse variable, logikk og operatoralgebraer
cristin.ispublishedtrue
cristin.fulltextpostprint
cristin.qualitycode1
dc.identifier.cristin1120665
dc.identifier.bibliographiccitationinfo:ofi/fmt:kev:mtx:ctx&ctx_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.jtitle=Letters in Mathematical Physics&rft.volume=104&rft.spage=361&rft.date=2014
dc.identifier.jtitleLetters in Mathematical Physics
dc.identifier.volume104
dc.identifier.issue3
dc.identifier.startpage361
dc.identifier.endpage371
dc.identifier.doihttp://dx.doi.org/10.1007/s11005-013-0675-9
dc.identifier.urnURN:NBN:no-43338
dc.type.documentTidsskriftartikkelen_US
dc.type.peerreviewedPeer reviewed
dc.source.issn0377-9017
dc.identifier.fulltextFulltext https://www.duo.uio.no/bitstream/handle/10852/39051/2/frechet.pdf
dc.type.versionAcceptedVersion


Files in this item

Appears in the following Collection

Hide metadata